Friday October 20th 2017

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY
GUARANTEED

Effects on the brain from long term Percocet use (INFOGRAPHIC)

Effects on the brain from long term Percocet use (INFOGRAPHIC)

Embed this infographic to your website

Percocet effects

Oxycodone, the main ingredient in Percocet, is a central nervous system (CNS) depressant. As the main ingredient, it gives Percocet the ability to provide pain relief by acting on µ and kappa opioid receptors in the spinal cord, brain, and other tissues.

Brain effects from long term Percocet

Percocet abuse has a strong potential to cause short and long-term psychological effects. It’s an opioid painkiller (or narcotic) and can cause euphoric sensation within the brain just like other opiates including heroin and morphine. When exposed to Percocet for a long period of time, the brain goes through a number of functional and structural changes. These side effects include:

  • addiction
  • anxiety
  • confusion
  • cravings
  • dimness in vision
  • headaches
  • memory problems
  • mood swings
  • nervousness
  • paranoia
  • shallow respiration

All these effects on the brain can have a negative effect on:

  1. Your general physical health and well being.
  2. Your interpersonal relationships.
  3. Your financial state and savings.
  4. Your way of life.

Long term Percocet use and the brain questions

Explore our infographic to learn more in a fun and easy-to-understand manner. Feel free to share it if you find it contains useful information that may help others.

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY GUARANTEED

Got more questions about what continuous and chronic use/abuse of Percocet can do to your brain, psychological state, behavior, mood, and nervous system? Please leave them in the comments section below.

 

Leave a Reply

2 Responses to “Effects on the brain from long term Percocet use (INFOGRAPHIC)
linda
6:23 pm August 20th, 2017

I am having vision problems – cataracts in both eyes but not percentage enough for insurance to cover surgery – but now in ONLY my left eye I notice that horizontal and vertical lines have waves in them – actually what I would call camel bumps more than wavey lines – and would like to know if percocet could contribute to this eye problem. I am one three a day 7,5/3,25 mg and have been for about a year due to Piriformis Syndrome. I tend to doubt percocet being the problem since it is only my left eye that “sees” those constant ‘bumps’ — please respond. Thank you, Linda

Lydia @ Addiction Blog
2:11 pm August 23rd, 2017

Hi Linda. Percocet is used for treating pain. I suggest that you consult with an optometrist and/or ophthalmologist about your vision problems.

Trusted Helpline
Help Available 24/7
1-888-882-1456
PRIVACY
GUARANTEED